# SDR SWIA200819226

- Difficulty date: February 13, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 9,544 hours, 6,217 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Dirty
- Location: Aileron Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 5848.  CONTROL YOKE HAS A NOTCHY SPOT WHEN MOVING AILERONS,   REMOVED A PEBBLE FROM THE RT AILERON CONTROL PULLEY AT WING ROOT AT INBOARD FLAP.  NO DAMAGE NOTED.
